# SDR CA091211001

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,092 hours
- Engine: Pwa JT15D4
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Condition: Cracked
- Location: Torque Tube
- Component: Torque Tube
- Component part number: 55421028
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE INSP OF NOSE WHEEL, A SUSPECTED CRACK WAS VISUALLY OBSERVED ON 1 OF THE 4 WELDS SECURING 2ND NUT PLATE BRACKETS TO THE TORQUE TUBE ASSY.   TORQUE TUBE WAS REMOVED AND NDT VERIFIED THE CRACK AND FOUND 2 MORE CRACKS.
